# SDR FDEA2020081011711

- Difficulty date: July 18, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD AT BS 755 & BETWEEN LBL 8.50 - RBL 8.50,  TOP SURFACE WAS GOUGED.   REPAIRED THE FLOORBOARD IAW SRM 53-60-00, FIG. 6, PG. 6.  MAJOR REPAIR.
